# SDR AALA201504109003

- Difficulty date: April 9, 2015
- Submitted: April 10, 2015
- Operation: Air carrier
- Aircraft: N176UW
- Make and model: Airbus A321-211
- Aircraft serial: 1499
- Aircraft time: 47,882 hours, 17,795 cycles
- System (JASC): 2565 · Escape Slide
- Part: Reservoir
- Part number: 61639103
- Part serial: C0910
- Condition: Low Pressure
- Location: Door Slide
- Part time: 47,871 hours, 17,793 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L3 PAX EMERGENCY EXIT DOOR SLIDE INFLATION RESERVOIR HAS LOW PRESSURE.  R & R L3 DOOR SLIDE INFLATION RESERVOIR.
